# SDR P5CA9701315

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FORWARD LOWER CORNER, MAIN DECK L-3 DOOR FORWARD DOOR FRAME.  REPAIRED PER BOEING SRM 52-10-02 FIG 8.
